# SDR AMTA200501070

- Difficulty date: November 14, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 011524
- Part serial: LDTDK10104A
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 330, NR 1 ENGINE HIGH VIB LIGHT CAME ON AND VIB INDICATED 4.5 UNITS ON CHANNEL A/B WHEN NR 1 THROTTLE WAS REDUCED TO IDLE VIB UNITS WERE IND.  HIGH VIBRATION WAS INDICATED ON LOW SIDE ONLY.  REPLACED FAN ASSEMBLY, THRUST RING, THRUST RING CARRIER AND AIR SEAL.  PERFORMED GROUND AVM SURVEY PER M11-71-16 ON NR 1 ENGINE VIB WITHIN LIMITS.  (M)
